# SDR FDEA201505201589

- Difficulty date: May 20, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 608 hours, 11,894 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC43632
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP TOP SURFACE INBD MID-SECTION TE SHOWS EVIDENCE OF DELAMINATION.  REMOVED INBD TE OF OTBD FLAP & ROUTED TO COMP SHOP.  CUT OUT DAMAGED AREA, FABRICATED CARBON FIBER CLOTH IAW SRM 57-50-80-2R, OK TO BOND.  BONDED RT WING OTBD FLAP SURFACE IAW SRM 57-50-80-2R, OK TO PAINT.  CLEANED & PAINTED IAW SRM 51-21-02.
